Performances of the Positive-Rule Stein-Type Ridge Estimator in a Linear Regression Model with Spherically Symmetric Error Distributions

Xu, Jianwen, Yang, Hu . Communications in Statistics: Theory and Methods 2013. 42 (3) :543-560

Locate this article in:

Bibtex

@article{CIS-264144,
  Author = {Xu, Jianwen and Yang, Hu},
  Title = {Performances of the Positive-Rule Stein-Type Ridge Estimator in a Linear Regression Model with Spherically Symmetric Error Distributions},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {42},
  Number = {3},
  Year = {2013},
  Pages = {543--560},
  Keywords = {Consistency, Safe-loading, Structure parameter, Preliminary test, Quadratic risk, multivariate student-t distribution, Stein-type estimator}
}

Similar articles